Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 38, NWS Fort Worth, TX

May 27, 2008Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 27, 2008, 2:04 PM CDT for Navarro County, Texas. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2008, 2:04 PM CDT (19:04 UTC)
Expired
May 27, 2008, 4:00 PM CDT
In force
116 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 106 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:50 PM CDTFLASH FLOODCorsicana, TXAPPROXIMATELY 12 VEHICLES STRANDED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1167 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 271905
FFWFWD
TXC349-272100-
/O.NEW.KFWD.FF.W.0038.080527T1904Z-080527T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CDT TUE MAY 27 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NAVARRO COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 400 PM CDT

* AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN FROM NEAR CORSICANA...TO RICHLAND
  AND CURRIE. ADDITIOANL HEAVY RAIN WAS OVER RICHLAND CHAMBERS
  RESERVOIR. MOVEMENT WAS EAST AT 15 MPH.  RADAR INDICATES THAT 1 TO
  2 INCHES OF RAIN HAS ALREADY FALLEN.   ANOTHER 1 TO 2 INCHES WILL
  BE POSSIBLE THROUGH 400 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...NAVARRO AND KERENS.

EMERGENCY MANAGEMENT STAFF REPORTED STREET FLOODING IN CORSICANA... 
AND SEVERAL CREEKS THAT WERE BANKFULL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3200 9607 3183 9664 3210 9678 3219 9663
      3222 9623 3201 9606
TIME...MOT...LOC 1904Z 259DEG 13KT 3201 9642

$$
2 follow-up statements
000 
WGUS74 KFWD 271947
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE MAY 27 2008

TXC349-272100-
/O.CON.KFWD.FF.W.0038.000000T0000Z-080527T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
245 PM CDT TUE MAY 27 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NAVARRO COUNTY...

AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN FROM EMHOUSE...TO CORSICANA...TO SOUTH 
OF RICHLAND. MOVEMENT WAS EAST AT 13 MPH.

RADAR ESTIMATES THAT 1.5 INCHES OF RAIN HAS FALLEN NEAR AND SOUTH OF 
CORSICANA SINCE 145 PM. AN ADDITIONAL INCH OF RAIN IS POSSIBLE 
THROUGH 400 PM. LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY 
RAIN INCLUDE CORSICANA...ANGUS...NAVARRO AND KERENS.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT 
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST CARS...SPORT 
UTILITY VEHICLES...AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR 
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD 
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3200 9607 3183 9664 3210 9678 3219 9663
      3222 9623 3201 9606
TIME...MOT...LOC 1945Z 261DEG 12KT 3193 9654

$$
000 
WGUS74 KFWD 272030
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT TUE MAY 27 2008

TXC349-272100-
/O.CON.KFWD.FF.W.0038.000000T0000Z-080527T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-
328 PM CDT TUE MAY 27 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NAVARRO COUNTY...

AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
LINGERING LIGHT TO MODERATE RAIN OVER MUCH OF NAVARRO COUNTY. 
MOVEMENT WAS EAST AT 14 MPH.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE KERENS.

ALTHOUGH THE HEAVY RAIN HAS DIMINISHED...LINGERING FLOODING WILL 
CONTINUE IN CORSICANA AND ADJOINING AREAS OF NAVARRO COUNTY. 
EMERGENCY MANAGEMENT OFFICIALS REPORTED STRANDED VEHICLES IN THE 
CITY.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3200 9607 3183 9664 3210 9678 3219 9663
      3222 9623 3201 9606
TIME...MOT...LOC 2028Z 261DEG 12KT 3195 9637

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:13 PM CDT, 51 minutes earlier.

Area forecast discussion, May 27, 1:13 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
113 PM CDT TUE MAY 27 2008

.UPDATE...
THE THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS
FOR THE REST OF THE AFTERNOON. HAVE SENT ANOTHER UPDATE...TO
INCLUDE THE SEVERE THUNDERSTORM WATCH #379 FOR NAVARRO...
FREESTONE...HENDERSON...ANDERSON AND LEON COUNTIES WHICH IS IN
EFFECT UNTIL 7 PM CDT. HAVE ALSO ADJUSTED THE TEMPERATURES/POPS
AND QPFS FOR THE ONGOING TRENDS.  #58

&&

.PREV DISCUSSION... /ISSUED 1134 AM CDT TUE MAY 27 2008/

AVIATION...
A THUNDERSTORM COMPLEX CONTINUES TO WORK ITS WAY SOUTH SOUTHEAST AND
WILL RESULT IN A WIND SHIFT AT THE METROPLEX TAF SITES BETWEEN
17Z AND 18Z. SOUTH TO SOUTHEAST WINDS AHEAD OF THE BOUNDARY WILL
TEMPORARILY BECOME NORTHEAST AND NORTH AT SPEEDS OF AROUND 15 KNOTS
WITH SOME GUSTS OVER 20 KNOTS POSSIBLE. WINDS WILL BECOME MORE
EAST LATER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL OCCUR
FOR 2 TO 3 HOURS BEHIND THE BOUNDARY PASSAGE...SO HAVE KEPT
A TEMPO 17-20Z 3SM TSRA BKN010CB. WINDS WILL COME BACK AROUND
TO THE SOUTHEAST THIS EVENING. #58

PREV DISCUSSION... /ISSUED 1116 AM CDT TUE MAY 27 2008/

UPDATE...
THE QUASI-LINEAR CONVECTIVE SYSTEM WILL CONTINUE TO MOVE SOUTH SOUTHEAST
THROUGH THE EARLY AFTERNOON HOURS. HAVE UPDATED THE FORECAST TO
INCREASE THE POPS AND LOWER THE FORECAST HIGHS ACROSS THE
NORTHERN HALF OF NORTH TEXAS. HAVE ALSO ADJUSTED THE QPF AND WINDS.
#58

PREV DISCUSSION... /ISSUED 600 AM CDT TUE MAY 27 2008/

UPDATE...
THUNDERSTORM COMPLEX HAS TURNED A LITTLE MORE RIGHT AND SHOULD
AFFECT THE RED RIVER COUNTIES BETWEEN 7 AND 8 AM.  THE STORMS SHOULD
DISSIPATE BEFORE REACHING THE INTERSTATE 20 CORRIDOR.  WILL ISSUE A
QUICK UPDATE TO RAISE MORNING POPS IN THE NORTH.
79...

AVIATION...
EXPECT MVFR CEILINGS TO BECOME THE PREVAILING CONDITION IN THE NEXT
HOUR BASED ON CURRENT 11-3.9 SATELLITE IMAGE.  MUCH LIKE THE PAST
FEW DAYS THE LOW CEILINGS SHOULD SCATTER OUT BEFORE MIDDAY.
HOWEVER...CIRRUS SHIELD ASSOCIATED WITH APPROACHING THUNDERSTORM
COMPLEX MAY LINGER FOR A GOOD PORTION OF THE MORNING.  MY CURRENT
THINKING IS THAT THE STORMS WILL DISSIPATE BEFORE REACHING THE
METROPLEX TAF SITES BUT IT WILL BE CLOSE. EXPECT VFR CONDITIONS THIS
AFTERNOON AND EVENING WITH A SOUTH WIND AROUND 15 KNOTS. NEXT CHANCE
OF STORMS WILL ARRIVE LATE THIS EVENING AND OVERNIGHT WITH THE
APPROACH OF A COLD FRONT. WILL CARRY PROB GROUPS BETWEEN 05 AND 12Z
FOR NOW.
79...

DISCUSSION...
252 AM
A THUNDERSTORM COMPLEX WILL CONTINUE MOVING EAST ACROSS OKLAHOMA
THIS MORNING AND SHOULD REMAIN NORTH OF THE RED RIVER.
HOWEVER...A FEW SHOWERS/STORMS FEEDING INTO THE MAIN COMPLEX MAY AFFECT
SOME LOCATIONS JUST SOUTH OF THE RED RIVER THROUGH SUNRISE.

THE UPPER LEVEL PATTERN WILL BECOME WEAKLY DIFFLUENT ACROSS THE
REGION OVER THE NEXT 24 HOURS AS HIGH PRESSURE SLIDES INTO
SOUTHWEST TEXAS. THE COMBINATION OF INCREASING LARGE SCALE LIFT
AND INSTABILITY WILL BRING WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
TO PORTION OF NORTH TEXAS TODAY...ESPECIALLY IN THE NORTH.
THUNDERSTORM CHANCES WILL INCREASE THIS EVENING AS A COLD FRONT
ENTERS THE REGION FROM THE NORTHWEST. THE BEST CHANCE OF STORMS
TONIGHT WILL BE GENERALLY NORTH OF INTERSTATE 20. A FEW STORMS MAY
BECOME SEVERE DUE TO STRONG MID LEVEL LAPSE RATES. HAIL AND
DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES
WILL LINGER ON WEDNESDAY AS THE THE COLD FRONT STALL ACROSS THE
MIDDLE OF NORTH TEXAS. THE COLD FRONT SHOULD WEAKEN AND LIFT OUT
OF THE REGION BY THURSDAY. THE ABSENCE OF SURFACE BOUNDARIES AND
RIDGING ALOFT SHOULD KEEP THE THE REST OF THIS WEEK THROUGH EARLY
NEXT WEEK RAIN-FREE.

TEMPERATURES WILL REMAIN WARM THROUGH EARLY NEXT WEEK. HOWEVER...INCREASING
CLOUDS AND SLIGHT DRIER AIR BEHIND THE COLD FRONT SHOULD KEEP TEMPERATURES
WEDNESDAY THROUGH THURSDAY A BIT COOLER.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  71  91  73  93 /  90  40  30  10   5
WACO, TX              90  71  93  70  93 /  40  30  30  10  10
PARIS, TX             74  64  89  70  89 / 100  50  40  20   5
DENTON, TX            80  68  88  68  93 /  90  50  30  10   5
MCKINNEY, TX          77  66  89  67  93 /  90  50  30  10   5
DALLAS, TX            81  70  91  72  94 /  90  40  30  10   5
TERRELL, TX           81  67  91  69  92 / 100  40  40  20   5
CORSICANA, TX         88  69  91  71  92 /  80  40  30  20  10
TEMPLE, TX            93  71  94  69  92 /  30  40  30  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/25
Hazardous weather outlook, May 27, 12:27 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 PM CDT TUE MAY 27 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1227 PM CDT TUE MAY 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS THROUGH
THE EARLY EVENING HOURS. SOME OF THE STORMS SOUTH OF AN ARCHER
CITY...DALLAS...ATHENS LINE MAY BECOME SEVERE...PRODUCING HAIL TO THE
SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. OTHERWISE...VERY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT GENERALLY
NORTH OF INTERSTATE 20 OVERNIGHT. LARGE HAIL AND DAMAGING DOWNBURST
WINDS WILL BE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS ON WEDNESDAY AS
A COLD FRONT STALLS ACROSS THE REGION. A FEW STRONG TO MARGINALLY
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING
DOWNBURST WINDS. THUNDERSTORM CHANCES WILL DECREASE WEDNESDAY NIGHT
AS END ON THURSDAY WHEN THE COLD FRONT LIFTS NORTH OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF AN ARCHER
CITY...DALLAS...ATHENS LINE THROUGH SUNSET. SPOTTER ACTIVATION MAY BE
NEEDED AFTER MIDNIGHT MAINLY NORTH OF I-20.

58

In the hours before

Special weather statement, May 27, 11:02 AM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 AM CDT TUE MAY 27 2008

TXZ105-107-123-271630-
HUNT TX-HOPKINS TX-RAINS TX-
1102 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN HUNT COUNTY
  HOPKINS COUNTY
  RAINS COUNTY

AT 1102 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
WINNSBORO TO 10 MILES NORTH OF TERRELL...MOVING SOUTH AT 14 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CADDO MILLS...CAMPBELL...
COMO...CUMBY...EAST TAWAKONI...EMORY...GREENVILLE...QUINLAN...SULPHUR
SPRINGS AND WEST TAWAKONI.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS. THE GUSTY WINDS MAY PRECEDE THE ONSET OF LIGHTNING AND HEAVY
RAIN.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3296 9531 3296 9565 3272 9563 3272 9566
      3278 9579 3278 9586 3281 9591 3285 9595
      3285 9629 3318 9628 3328 9531 3297 9530
TIME...MOT...LOC 1602Z 345DEG 13KT 3310 9534 3287 9626
Special weather statement, May 27, 11:08 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 AM CDT TUE MAY 27 2008

TXZ102>104-117>120-271645-
WISE TX-DENTON TX-COLLIN TX-PARKER TX-TARRANT TX-DALLAS TX-
ROCKWALL TX-
1108 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY
  NORTHERN DALLAS COUNTY
  DENTON COUNTY
  NORTHEASTERN PARKER COUNTY
  ROCKWALL COUNTY
  NORTHERN TARRANT COUNTY
  EASTERN WISE COUNTY

AT 1108 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE FROM 8
MILES SOUTH OF DECATUR TO 11 MILES EAST OF WYLIE...MOVING SOUTH AT
31 MPH.

WINDS WILL SHIFT TO BLOW FROM THE NORTH ACROSS NORTHERN PARTS OF THE
DALLAS FORT WORTH METROPLEX BY 1130 AM. THESE WINDS WILL GUST TO
BETWEEN 30 AND 40 MPH AND WILL PRECEDE THE ONSET OF HEAVY RAIN AND
LIGHTNING.

AFTER THE WIND SHIFTS TO THE NORTH...THUNDERSTORMS WITH PEA SIZE
HAIL...VERY HEAVY RAIN...AND FREQUENT LIGHTNING CAN BE EXPECTED.

LAT...LON 3333 9770 3326 9630 3283 9630 3282 9774
TIME...MOT...LOC 1608Z 008DEG 27KT 3309 9763 3301 9632
Special weather statement, May 27, 11:26 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 AM CDT TUE MAY 27 2008

TXZ121-122-271700-
VAN ZANDT TX-KAUFMAN TX-
1126 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN KAUFMAN COUNTY
  NORTHERN VAN ZANDT COUNTY

AT 1126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES NORTH OF WILLS
POINT...MOVING SOUTH AT 33 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...KAUFMAN...
TERRELL...VAN...WILLS POINT AND LAKE TAWAKONI STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS
CLUSTER OF STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3249 9559 3257 9652 3282 9652 3285 9598
      3283 9593 3280 9590 3278 9586 3278 9580
      3269 9559
TIME...MOT...LOC 1626Z 000DEG 28KT 3278 9603
Local storm report, May 27, 12:51 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 PM CDT TUE MAY 27 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      1.5 N DENTON            33.24N  97.13W
05/27/2008                   DENTON             TX   AMATEUR RADIO

            RIPY ST. BRIDGE N OF HIGHWAY 380 UNDER WATER
Special weather statement, May 27, 1:28 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
128 PM CDT TUE MAY 27 2008

TXZ118-271900-
TARRANT TX-
128 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN TARRANT COUNTY

AT 128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER LAKE WORTH...MOVING NORTHEAST AT 12 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LAKE WORTH...SAGINAW...AND
EAGLE MOUNTAIN.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3284 9718 3268 9747 3277 9755 3278 9754
      3293 9754 3300 9737 3300 9733
TIME...MOT...LOC 1828Z 233DEG 10KT 3281 9745
Special weather statement, May 27, 1:37 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CDT TUE MAY 27 2008

TXZ135-146>148-271900-
HENDERSON TX-NAVARRO TX-ANDERSON TX-FREESTONE TX-
137 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN FREESTONE COUNTY
  SOUTHEASTERN NAVARRO COUNTY
  NORTHERN ANDERSON COUNTY
  SOUTHERN HENDERSON COUNTY

AT 137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF JACKSONVILLE TO 5 MILES SOUTH OF CORSICANA...MOVING SOUTHEAST AT
24 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BERRYVILLE...
COFFEE CITY...CORSICANA...FRANKSTON AND NAVARRO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3187 9544 3183 9644 3212 9663 3214 9546
      3212 9546 3209 9542 3201 9542 3199 9544
      3195 9544 3193 9542
TIME...MOT...LOC 1837Z 332DEG 21KT 3205 9547 3200 9646

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:21 AM CDTSpecial Weather StatementFWDMontague24 min
May 27, 8:01 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 27, 8:08 AM CDTSpecial Weather StatementFWDMontague37 min
May 27, 8:45 AM CDTSpecial Weather StatementFWDCooke, Grayson, Montague30 min
May 27, 8:54 AM CDTSevere Thunderstorm WarningFWDCooke66 min
May 27, 9:09 AM CDTFlash Flood WarningFWDCooke2 hr
May 27, 9:14 AM CDTSpecial Weather StatementFWDGrayson31 min
May 27, 9:18 AM CDTSpecial Weather StatementFWDMontague27 min
May 27, 9:30 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 27, 9:41 AM CDTSpecial Weather StatementFWDDenton64 min
May 27, 9:43 AM CDTSpecial Weather StatementFWDFannin, Grayson32 min
May 27, 10:38 AM CDTSpecial Weather StatementFWDDenton37 min
May 27, 10:51 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
May 27, 11:02 AM CDTSpecial Weather StatementFWDHopkins, Hunt, Rains28 min
May 27, 11:08 AM CDTSpecial Weather StatementFWDCollin, Denton, Rockwall, Wise37 min
May 27, 11:24 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 27, 11:26 AM CDTSpecial Weather StatementFWDKaufman, Van Zandt34 min
May 27, 11:28 AM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains2 hr
May 27, 12:07 PM CDTFlash Flood WarningFWDDenton113 min
May 27, 1:03 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant117 min
May 27, 1:10 PM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Navarro2 hr
May 27, 1:28 PM CDTSpecial Weather StatementFWDTarrant32 min
May 27, 1:37 PM CDTSpecial Weather StatementFWDNavarro23 min
May 27, 1:56 PM CDTAreal Flood AdvisoryFWDDenton2 hr
May 27, 2:09 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone2 hr
May 27, 2:41 PM CDTSpecial Weather StatementFWDParker34 min
May 27, 2:59 PM CDTSpecial Weather StatementFWDHood31 min
May 27, 3:01 PM CDTSpecial Weather StatementFWDHill29 min
May 27, 3:04 PM CDTSpecial Weather StatementFWDHill26 min
May 27, 3:07 PM CDTAreal Flood AdvisoryFWDHood, Parker113 min
May 27, 3:24 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan2 hr
May 27, 3:31 PM CDTSpecial Weather StatementFWDMcLennan29 min
May 27, 3:34 PM CDTFlash Flood WarningFWDHood78 min
May 27, 3:49 PM CDTSpecial Weather StatementFWDBosque26 min
May 27, 3:51 PM CDTFlash Flood WarningFWDMcLennan114 min
May 27, 3:54 PM CDTSevere Thunderstorm WarningFWDBosque25 min
May 27, 3:57 PM CDTAreal Flood AdvisoryFWDNavarro2 hr
May 27, 4:17 PM CDTSpecial Weather StatementFWDCoryell28 min
May 27, 4:29 PM CDTSpecial Weather StatementFWDBell, Coryell, Milam31 min
May 27, 6:41 PM CDTRiver Flood WarningFWDDenton14 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.